Advertisement

Applied Mathematics & Optimization

, Volume 78, Issue 3, pp 493–493 | Cite as

Erratum to: A Comparison Principle for PDEs Arising in Approximate Hedging Problems: Application to Bermudan Options

  • Géraldine BouveretEmail author
  • Jean-François Chassagneux
Erratum
  • 628 Downloads

Erratum to: Appl Math Optim DOI 10.1007/00245-017-9413-5

The original version of this article contained error in equations. Equations 3.7 and 3.10c are misplaced with different variants. This is corrected with this erratum.

The corrected equations are given below:
$$\begin{aligned} \left( \begin{array}{cc} \mathcal {X} &{} 0 \\ 0 &{} -\mathcal {R} \\ \end{array} \right) \le \frac{3}{\varepsilon }\left( \begin{array}{cc} I &{} -I \\ -I &{} I \\ \end{array} \right) \end{aligned}$$
(3.7)
$$\begin{aligned} \left( \begin{array}{cc} {{\mathcal {X}}_{\varepsilon }} &{} 0 \\ 0 &{} -{{\mathcal {R}}_{\varepsilon }} \\ \end{array} \right)&\le \frac{3}{\varepsilon }\left( \begin{array}{cc} I &{} -I \\ -I &{} I \\ \end{array} \right) . \end{aligned}$$
(3.10c)

Copyright information

© Springer Science+Business Media, LLC 2017

Authors and Affiliations

  • Géraldine Bouveret
    • 1
    Email author
  • Jean-François Chassagneux
    • 2
  1. 1.University of OxfordOxfordUK
  2. 2.Laboratoire de Probabilités et Modéles Aléatoires CNRS, UMR 7599Université Paris DiderotParisFrance

Personalised recommendations